# SDR 08FDEA01901

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 656724516
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 PIT NR 3 AND NR 4 TIE STRAP HAS AREA OF LIGHT CORROSION ON BACK OF STRAP.  FABRICATED NEW STRAP REF 65-67245, TREATED AND PRIMED STRAP REF SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
